# SDR SWAA2022012462127

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,404 hours, 27,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING OTBD AFT FLAP IS DELAMINATED ON INBD LOWER SURFACE 4 INCHES IN FROM INBD SIDE; 3.5 INCHES FROM T/E; MEASURING 4.25 INCHES IN DIAMETER REF BAR CODE TTG8QA8GEN.   REPAIRED FLAP IAW SRM 51-70-10; PERMANENT REPAIR.
